View Full Version : Changing tablets - Shedding

08-05-2014, 01:38 AM
Hi there,

A quick question for you folks, hope you can help.

I was previously on finpecia which worked very well for me but in January I ran out. I couldn't find anywhere to buy it and was short on funds so waited until March to get some generic 5mg finasteride. In that time off the drug I noticed my hair starting to fall out again but also gained increased libido.

Since I've swapped onto finasteride 5mg and been cutting it into 1/5ths (not too accurately probably) I've been having the same mild sides I had when I started taking finpecia, but I've also been noticing a lot of hair loss. Is it possible that I'm going through the shedding phase? It's been about 5 months and I haven't seen any improvement at all, but I'm thinking because I was off the drug for a few months and changed the tablet I've had to get my system used to it again? Does this make sense?

Is there anyone else out there who has swapped medication and found they had to restart the whole process of getting used to the drug before seeing any results? Time is of the essence now so please help if you can.

Kind Regards,


08-06-2014, 04:30 AM
Same problem is happened with one of my friend, he swapped medication from his own decision and he did not get any result by swapping the medicine then he went to a hair specialist and take medicine from him then he get little relief from hair loss in one month. You find a best hair specialist in USA and consult with him about your problem.